# SDR 07182005

- Difficulty date: July 18, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 23,757 hours, 29,772 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO LANDING GEAR INDICATION ON FINAL APPROACH. F7 CIRCUIT BREAKER WAS POPPED, RESET AND CONTINUED OPERATION.
